# SDR AU000106

- Difficulty date: February 11, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 421135
- Condition: Failed
- Location: Fuel Boost Pump
- Component: Fuel Boost Pump, Weldon, 421135
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT FUEL BOOST PUMP BLADE RETAINING RING BROKEN.  PUMP HAD ONLY JUST BEEN FITTED FOLLOWING OVERHAUL AND HAD ONLY OPERATED FOR APPROXIMATELY FIFTEEN MINUTES.
